Iowa, 2015

Flash Flooding and Flood in Iowa, July 10 to 11, 2015

July 10 to 11, 2015 · NWS DMX · 31 events in 8 counties and zones

A warm front pushed into southern Iowa from Missouri, bringing with it storms and heavy rainfall. The front progressed slowly, aiding in keeping the rain over the same areas for long periods of time.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$550,000
Crop damage
None recorded
Events
31

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DMX wrote it up.

A warm front pushed into southern Iowa from Missouri, bringing with it storms and heavy rainfall. The front progressed slowly, aiding in keeping the rain over the same areas for long periods of time. By the end of the day, a number of areas across the south reported 4+ inches of rain with the highest totals around 5.5-5.75 near Lorimor, Rathbun, Derby, and Humeston. Localized flash flooding ensued.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before the first event at Jul 9, 10:59 PM CST, 3 hours 1 minute earlier.

Area forecast discussion, Jul 9, 10:59 PM CST, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
1159 PM CDT THU JUL 9 2015

...UPDATED AVIATION DISCUSSION...

.SHORT TERM /TONIGHT/...
ISSUED AT 359 PM CDT THU JUL 9 2015

WEAK BOUNDARY ACROSS NORTHWESTERN IOWA HAS ALLOWED FOR ISOLATED
THUNDERSTORMS TO DEVELOP ALONG IT LATE IN THE AFTERNOON. SURFACE
ANALYSIS INDICATES 1000-1500 J/KG CAPE UNCAPPED ACROSS THE AREA AND
EXPECT THUNDERSTORMS TO CONTINUE TO DEVELOP. HOWEVER...SHEAR IS
LACKING AND STORMS WILL REMAIN ISOLATED AND SHORT LIVED. HAVE
THEREFORE INCLUDED ISOLATED MENTION IN THE NORTHWEST...THOUGH
EASTERN EXTENT OF STORMS IS UNCERTAIN. FOCUS WILL THEN SHIFT TO
PRECIPITATION CHANCES IN THE SOUTH LATE IN THE PERIOD AS SYSTEM
PUSHES SOUTH ACROSS MISSOURI. MODELS CONTINUE SLIGHTLY SLOWER AND
MORE SOUTHERN TREND OF THIS SYSTEM...AND HAVE CONTINUED TO CUT BACK
ON PRECIPITATION. ENOUGH MOISTURE ACROSS FAR SOUTHEAST TO WARRANT
KEEPING PRECIPITATION CHANCES...THOUGH BEST FORCING DOES REMAIN
SOUTH IN MISSOURI.

.LONG TERM /FRIDAY THROUGH THURSDAY/...
ISSUED AT 359 PM CDT THU JUL 9 2015

AFTER A BRIEF VISIT TO MAY-LIKE WEATHER...A HOT AND ACTIVE WEATHER
PATTERN WILL BE RETURNING TO IOWA FOR THIS LONG TERM PERIOD. FOR
FRI PM...SCALED BACK ON POPS. WITH NO FOCUSING MECHANISM...850MB
HIGH TO OUR EAST...AND VERY WEAK SHEAR PROFILE...CONVECTION WILL
BE TOUGH TO GENERATE AND ORGANIZE. THE BIG SHOW WILL BE SATURDAY
MORNING.

MODELS CONSISTENT IN SHOWING A SHORTWAVE AND TRANSPORTATION OF HUGE
SLUG OF MOISTURE MOVING FROM SW TO NE IA SATURDAY MORNING INTO THE
AFTERNOON. SOURCE MOISTURE REGION INITIALIZES WELL
ENOUGH...UNDERDONE IF ANYTHING...SO WILL LEAN TOWARDS NAM SFC
DPWTS. MAX PWATS ARE AROUND +2 TO +2.25 WHICH IS A SOLID +1 TO +2
STD DEV. 0-6KM MIXING RATIOS WITH THIS MOISTURE REACH 8.0 G/KG AND
MUCAPE VALUES ARE AROUND 500 J/KG. FORECAST SOUNDINGS LOOKING
DECENTLY SATURATED...THOUGH NOT QUITE THE PROFILE OF A WEEK OR TWO
AGO WHICH LED TO RIVER FLOODING IN CENTRAL IA. WATER LOADING OF
UPDRAFT PROFILES WILL LIKELY INHIBIT HAIL CHANCES SAT AM. HAVE
BEEFED UP QPF SUBSTANTIALLY FROM PVS FCST. NAM A LITTLE BIT OF A
FAST OUTLIER SO LEANED AWAY FROM IT IN TERMS OF TIMING. BY 00Z
SUN...CAPE VALUES SHOOT UP. BUT MORNING PRECIP WILL LIKELY GUNK UP
ATMOS AND SVR CHANCES FOR SAT PM. NW/NORTHERN PART OF CWA WILL
HAVE BEST SHOT AS SAT AM PRECIP SHOULD BE FOCUSED MORE IN CENTRAL
IA.

RECENT AG UPDATE SUGGESTS CROP DEVELOPMENT GOING STRONG...WITH 82
PERCENT OF CORN RATED GOOD TO EXCELLENT. THUS WILL HAVE SHAVED OFF A
FEW DEGREES ON MAX TEMPS AND BUMPING UP MIN TEMPS AND SFC DWPTS FROM
OTHERWISE. WITH 850MB TEMPS REACHING +23C TO +26C...LOW TO MID 90S
COMING TO IOWA. FACTORING IN DWPTS...APPARENT TEMPERATURES MAY
BREAK TRIPLE DIGITS...POSSIBLY MAKING HEAT ADVISORY A NECESSARY
ISSUANCE FRI/SAT.

DEPENDING ON MODEL...0-6KM MUCAPES OFF THE CHARTS SUNDAY AFTERNOON.
PWAT VALUES OF 1.5 TO 1.75 INCHES REMAIN AT +0.5 TO +1.5 OR SO STD
DEV. PER USUAL THE NAM IS MOST AGGRESSIVE WITH CONVECTION. FORECAST
SOUNDINGS SHOW CIN OVER 100 J/KG. 0-6KM BULK SHEAR VALUES NEAR 35 TO
40 KTS MARGINAL FOR ORGANIZING CONVECTION. LINGERING WARM FRONT TO
THE NORTH MAY BE ONLY TRIGGER FOR BREAKING CAP AND INITIATING
CONVECTION. IN ALL...WE VERY WELL MAY END UP REMAINING CAPPED FOR
SUNDAY.

A SHORTWAVE WILL BE QUICKLY RACING THROUGH WESTERN WISCONSIN. RIGHT
ENTRANCE REGION OF ASSOCIATED UPPER LEVEL JET PASSES THROUGH CWA
DURING THE MORNING HOURS. NOT A LOT OF SUPPORT IN LOW LEVELS...SO
LEFT POPS SLIM. AFTERNOON SOUNDING IS MORE REPRESENTATIVE OF WEST
TEXAS...SANS THE HIGH SFC DWPTS. NOT EXCITED ABOUT POPS DURING THE
DAY EITHER. MONDAY TEMPS SIMILAR TO SUNDAY. 850MB TEMPS SHOULD BE
BTX 23C AND 27C. WENT LOW TO MID 90S...IF NOT FOR
EVAPOTRANSPIRATION WOULD BE IN THE MID TO UPPER 90S.
REGARDLESS...APPARENT TEMPERATURES WILL BE NEARING THE TRIPLE
DIGITS.

FOR THE MIDDLE TO END OF THE WEEK...LONG-RANGE MODELS HAVE BEEN
CONSISTENTLY SHOWING A RETURN OF LARGE UPPER LEVEL HIGH PRESSURE
OVER THE HEART OF THE COUNTRY. THIS WOULD PUT THE DMX CWA ON THE
NORTHERN SIDE OF THE RIDGE WITH WESTERLY TO NW FLOW ALOFT...THE SAME
OVERALL PATTERN WE HAVE MORE OR LESS BEEN DEALING WITH THE PAST
MONTH OR TWO. THEREFORE HAVE LEFT BROAD-BRUSHED POPS IN THE
EXTENDED...EXPECTING THE SHORTWAVE TRAIN TO OPEN UP FOR BUSINESS
ONCE AGAIN.

&&

.AVIATION...10/06Z
ISSUED AT 1154 PM CDT THU JUL 9 2015

WILL BE AN INCONSEQUENTIAL TAF PERIOD. VFR CONDITIONS EXPECTED
THROUGHOUT...WITH ONLY SOME LIGHT FOG EXPECTED OVERNIGHT GIVEN
WHAT OCCURRED LAST NIGHT AND STRONGER WINDS TONIGHT...THUS ONLY
BARELY HINTED AT FOG IN THE TAFS. ALSO MENTIONED VCSH AT FOD LATE
IN THE PERIOD...BUT KEPT ANY MENTION OUT OF DSM AND OTHERS.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...AWB
LONG TERM...KOTENBERG
AVIATION...CURTIS
Hazardous weather outlook, Jul 9, 3:07 PM CST, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
407 PM CDT THU JUL 9 2015

IAZ005>007-016-017-024>028-035>039-046>050-057>062-070>075-
081>086-092>097-102115-
KOSSUTH-WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-HUMBOLDT-WRIGHT-
FRANKLIN-BUTLER-BREMER-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-
GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-
JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-
UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
407 PM CDT THU JUL 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NON-SEVERE THUNDERSTORMS ARE POSSIBLE BY FRIDAY AFTERNOON OVER THE SOUTHWEST.
THUNDERSTORM COVERAGE WILL INCREASE FRIDAY NIGHT INTO SATURDAY AFTERNOON.
THE THREAT FOR SEVERE WEATHER REMAINS LIMITED. HOWEVER...LOCALLY HEAVY
RAINFALL MAY OCCUR FRIDAY NIGHT AND AGAIN SATURDAY AFTERNOON. ADDITIONAL
SPORADIC CHANCES FOR THUNDERSTORMS EXIST MONDAY THROUGH WEDNESDAY.

CONDITIONS WILL BE HOT AND HUMID SUNDAY AND MONDAY WITH HEAT
INDEX READINGS NEAR OR ABOVE 100 DEGREES ACROSS THE AREA IN THE
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

IAZ004-015-023-033-034-044-045-102115-
EMMET-PALO ALTO-POCAHONTAS-SAC-CALHOUN-CRAWFORD-CARROLL-
407 PM CDT THU JUL 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED NON SEVERE THUNDERSTORMS WILL BE POSSIBLE IN THE LATE
AFTERNOON HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NON-SEVERE THUNDERSTORMS ARE POSSIBLE BY FRIDAY AFTERNOON OVER THE SOUTHWEST.
THUNDERSTORM COVERAGE WILL INCREASE FRIDAY NIGHT INTO SATURDAY AFTERNOON.
THE THREAT FOR SEVERE WEATHER REMAINS LIMITED. HOWEVER...LOCALLY HEAVY
RAINFALL MAY OCCUR FRIDAY NIGHT AND AGAIN SATURDAY AFTERNOON. ADDITIONAL
SPORADIC CHANCES FOR THUNDERSTORMS EXIST MONDAY THROUGH WEDNESDAY.

CONDITIONS WILL BE HOT AND HUMID SUNDAY AND MONDAY WITH HEAT
INDEX READINGS NEAR OR ABOVE 100 DEGREES ACROSS THE AREA IN THE
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

AWB

The radar

The Des Moines radar (KDMX), 123 km away, was scanning. The volume nearest the first event began at 08:01 UTC.

Open the radar archive at this moment

Event by event

25 heavy rain, 5 flash flood, 1 flood. Local standard time, as filed.

Heavy Rain, Appanoose

When
July 10, 2:00 AM CST to July 11, 10:15 AM CST
Where
Appanoose County, 0.52 mi W of Darbyville
Reported by
Mesonet
Coordinates
40.820, -92.890

Storm total of 4.20 inches measured at Rathbun Dam.

Heavy Rain, Clarke

When
July 10, 7:00 AM CST to July 11, 7:00 AM CST
Where
Clarke County, 2.95 mi WSW of Osceola
Reported by
CoCoRaHS
Coordinates
41.010, -93.830

CoCoRaHS reported heavy rainfall of 2.71 inches over the last 24 hours.

Heavy Rain, Clarke

When
July 10, 7:30 AM CST to July 11, 7:30 AM CST
Where
Clarke County, 0.52 mi E of Osceola
Reported by
COOP Observer
Coordinates
41.030, -93.770

Coop observer reported heavy rainfall of 3.24 inches of rain of the last 24 hours.

Heavy Rain, Appanoose

When
July 10, 7:45 AM CST to July 11, 7:45 AM CST
Where
Appanoose County, 1.05 mi W of Darbyville
Reported by
Mesonet
Coordinates
40.820, -92.900

Rainfall total of 3.80 inches measured at Rathbun Dam over the last 24 hours.

Heavy Rain, Appanoose

When
July 10, 7:45 AM CST to July 11, 7:45 AM CST
Where
Appanoose County, 0.87 mi NW of Moulton
Reported by
Mesonet
Coordinates
40.690, -92.680

Mesonet site reported 2.00 inches of rain over the last 24 hours.

Heavy Rain, Union

When
July 10, 8:05 AM CST to July 11, 8:05 AM CST
Where
Union County, 0.52 mi E of Lorimor
Reported by
COOP Observer
Coordinates
41.130, -94.060

Coop observer reported heavy rainfall of 4.00 inches over the last 24 hours.

Heavy Rain, Wayne

When
July 11, 1:00 AM CST to 6:00 AM CST
Where
Wayne County, 0.69 mi N of Allerton
Reported by
COOP Observer
Coordinates
40.710, -93.370

Coop observer reported heavy rainfall total of 2.70 inches since about 2 am.

Heavy Rain, Wayne

When
July 11, 1:00 AM CST to 6:46 AM CST
Where
Wayne County, 1.57 mi W of Seymour
Reported by
Trained Spotter
Coordinates
40.680, -93.150

Trained spotter reported heavy rainfall of 2.62 inches of rain since about 2 am.

Heavy Rain, Wayne

When
July 11, 1:00 AM CST to 9:30 AM CST
Where
Wayne County, 1.25 mi WSW of Humeston
Reported by
Public
Coordinates
40.860, -93.500

Public reported storm total in excess of 5.00 inches of rain. Report via social media.

Heavy Rain, Wayne

When
July 11, 1:00 AM CST to 11:00 AM CST
Where
Wayne County, 0.69 mi S of Confidence
Reported by
Public
Coordinates
40.860, -93.130

Public reported storm total heavy rainfall of 2.70 inches in the town of Confidence.

Heavy Rain, Appanoose

When
July 11, 2:00 AM CST to 6:00 AM CST
Where
Appanoose County, 1.05 mi W of Darbyville
Reported by
COOP Observer
Coordinates
40.820, -92.900

Coop observer reported heavy rainfall of 2.92 inches since about 3am.

Heavy Rain, Appanoose

When
July 11, 2:00 AM CST to 7:00 AM CST
Where
Appanoose County, 0.52 mi W of Mystic
Reported by
Trained Spotter
Coordinates
40.780, -92.940

Trained spotter reported heavy rainfall of 3.35 inches since about 3am.

Heavy Rain, Appanoose

When
July 11, 2:00 AM CST to 10:45 AM CST
Where
Appanoose County, 0.87 mi NW of Moulton
Reported by
Mesonet
Coordinates
40.690, -92.680

Mesonet reported storm total of 2.63 inches of rain.

Heavy Rain, Appanoose

When
July 11, 2:00 AM CST to 7:45 AM CST
Where
Appanoose County, 1.25 mi ENE of Rathbun
Reported by
Public
Coordinates
40.810, -92.850

Social media report of storm total of 5.50 inches of rain between Centerville and Moravia.

Heavy Rain, Clarke

When
July 11, 2:00 AM CST to 6:10 AM CST
Where
Clarke County, 1.25 mi ESE of Murray
Reported by
Trained Spotter
Coordinates
41.040, -93.950

Trained spotter reported heavy rainfall of 2.60 inches as well as minor street flooding in town.

Heavy Rain, Clarke

When
July 11, 2:00 AM CST to 7:15 AM CST
Where
Clarke County, 1.25 mi ESE of Murray
Reported by
Public
Coordinates
41.040, -93.950

Updated storm total rainfall of 3.79 inches.

Heavy Rain, Clarke

When
July 11, 2:00 AM CST to 7:35 AM CST
Where
Clarke County, 4.39 mi ESE of Osceola Muni Arpt
Reported by
AWOS
Coordinates
41.050, -93.690

Osceola AWOS reported storm total of 2.36 inches of rain.

Heavy Rain, Clarke

When
July 11, 2:00 AM CST to 8:15 AM CST
Where
Clarke County, 3.79 mi SSW of Murray
Reported by
Trained Spotter
Coordinates
41.000, -94.000

Trained spotter reported storm total heavy rainfall of 3.20 inches.

Heavy Rain, Clarke

When
July 11, 2:00 AM CST to 10:54 AM CST
Where
Clarke County, 1.25 mi WSW of Murray
Reported by
Trained Spotter
Coordinates
41.040, -93.990

Trained spotter reported storm total rainfall of 4.12 inches of rain.

Heavy Rain, Clarke

When
July 11, 2:00 AM CST to 9:35 AM CST
Where
Clarke County, 0.52 mi E of Osceola
Reported by
Social Media
Coordinates
41.030, -93.770

Public reported a storm total heavy rainfall of 3.88 inches.

Heavy Rain, Lucas

When
July 11, 2:00 AM CST to 9:07 AM CST
Where
Lucas County, 0.87 mi SW of Derby
Reported by
Public
Coordinates
40.920, -93.460

Public reported heavy rainfall of 5.50 inches.

Heavy Rain, Decatur

When
July 11, 2:00 AM CST to 10:52 AM CST
Where
Decatur County, 0.87 mi NW of Garden Grove
Reported by
Social Media
Coordinates
40.830, -93.610

Public reported a storm total heavy rainfall of 4.60 inches.

Heavy Rain, Warren

When
July 11, 2:00 AM CST to 10:00 AM CST
Where
Warren County, 1.04 mi W of New Virginia
Reported by
Trained Spotter
Coordinates
41.180, -93.750

Trained spotter reported storm total precipitation of 3.00 inches.

Heavy Rain, Polk

When
July 11, 2:00 AM CST to 11:00 AM CST
Where
Polk County, 2.48 mi NE of Ankeny
Reported by
Public
Coordinates
41.750, -93.580

Public reported storm total heavy precipitation of 2.25 inches, via social media.

Heavy Rain, Union

When
July 11, 2:00 AM CST to 9:00 AM CST
Where
Union County, 3.8 mi SE of Lorimor
Reported by
Public
Coordinates
41.090, -94.020

Public reported storm total rainfall of about 5.50 inches. End time based on radar.

Flash Flood, Appanoose

When
July 11, 9:45 AM CST to 1:00 PM CST
Where
Appanoose County, 4.73 mi WNW of Iconium to 7.43 mi NE of Unionville
Cause
Heavy Rain
Property damage
$100,000
Reported by
Law Enforcement
Coordinates
40.895, -93.058

Law Enforcement reported Highway 2 occasionally impacted by flooding. Numerous county gravel roads also flooded. Water was also reported out of the banks of some local creeks and streams. Multiple reports of water over roads near Mystic and Centerville.

Flash Flood, Clarke

When
July 11, 9:45 AM CST to 12:00 PM CST
Where
Clarke County, 5.49 mi NNE of Murray to 4.74 mi E of Hopeville
Cause
Heavy Rain
Property damage
$100,000
Reported by
Law Enforcement
Coordinates
41.121, -93.922

Law Enforcement reported a culvert out on a road and numerous gravel roads flooded throughout the county. White Breast Creek was out of its banks.

Flash Flood, Decatur

When
July 11, 9:45 AM CST to 12:00 PM CST
Where
Decatur County, 3.21 mi NNW of Westerville to 2.69 mi NNE of Le Roy
Cause
Heavy Rain
Property damage
$100,000
Reported by
Law Enforcement
Coordinates
40.895, -93.967

Law enforcement reported many county gravel roads flooded across northern Decatur county. One road closure south of Weldon as well. Additionally water was out of the banks of some local creeks and streams.

Flash Flood, Wayne

When
July 11, 9:45 AM CST to 1:00 PM CST
Where
Wayne County, 1.78 mi E of Promise City to 1.82 mi W of Genoa
Cause
Heavy Rain
Property damage
$100,000
Reported by
Law Enforcement
Coordinates
40.746, -93.116

Law Enforcement reported portion of Highway 2 east of Promise City was closed for a period of time during the mid morning, but has since reopened. Many other county gravel roads experiencing flooding. Local streams and creeks were also reported out of their banks.

Flash Flood, Union

When
July 11, 11:45 AM CST to 12:15 PM CST
Where
Union County, 2.01 mi ENE of Lorimor to 7.36 mi E of Thayer
Cause
Heavy Rain
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
41.142, -94.035

Emergency Manager reported road closures across the eastern portions of the county.

Flood, Union

When
July 11, 12:22 PM CST to 9:00 PM CST
Where
Union County, 0.54 mi NNE of Afton to 0.47 mi E of Shannon City
Cause
Heavy Rain
Property damage
$100,000
Reported by
Emergency Manager
Coordinates
41.037, -94.195

Flooding continued on over a dozen roads in the southeastern quarter of the county due to the 3 to 5 inches of rain that had fallen. Numerous roads near the Thayer area had been impacted.

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Iowa in 2015Every state in 2015This day in weather historyWarnings in Iowa, July 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 585442, 585450, 585449, 585440, 585441, 585464, 585462, 585463, 585466, 585467, 585435, 585437, 585443, 585444, 585446, 585447, 585448, 585451, 585452, 585453, 585456, 585457, 585465, 585468, 585470, 585445, 585455, 585460, 585469, 585471, 591123.